APOHEALTH Children's Paracetamol 6 to 12 years 200ml

APOHEALTH Children's Paracetamol 6 to 12 years 200ml
$13.99
In Stock

If you wish to contact us for some advice on this product, please call 1300 929 929

APOHEALTH Children's Paracetamol 6 to 12 years is for effective temporary relief of fever and pain. 
Ask your pharmacist, they must decide if this medicine is right for you. Always read the label, use only as directed. All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed o

RELATED PRODUCTS

Scroll to top